Night Nurse Liquid helps you get the restful sleep you need when suffering from the symptoms of colds and flu by ensuring easier breathing and conquering your cough. The liquid contains Paracetemol (a pain killer) and antipyretic (it reduces body temperature when you have a fever). The liquid also includes Promethazine, an antihistamine which dries up a runny nose and eases breathing difficulties, and Dextromethorphan, a cough suppressant which relieves dry or tickly coughs. The liquid glucose syrup also helps to relieve a sore throat.
How to Use:
- Adults (including the elderly) and children aged 12 years and over: Fill the measure cup to 20 ml mark (or four 5 ml spoonfuls). Take just before going to bed.
- Do not take Night Nurse it you have already taken 4 doses of a paracetamol-containing product during the day.
- You should only take one dose of Night Nurse per night.
- Not to be given to children under 12 years of age except on medical advice.
- If symptoms persist consult your doctor.
Active Ingredients: Paracetamol Ph Eur 1000mg, promethazine hydrochloride Ph Eur 20.0mg and dextromethorphan hydrobromide Ph Eur 15.0 mg.
Other ingredients are liquid glucose, ethyl alcohol, polyethylene glycol, sodium cyclamate, acesulfame K, sodium acid citrate, sodium benzoate (E 211), medicated flavour, colours quinoline yellow (E 104) and patent blue V (E131), and water. Carbohydrate content 13.1g per dose.